KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Approximation error of generalized Shannon sampling operators with bandlimited kernels in terms of an averaged modulus of smoothness

TitleApproximation error of generalized Shannon sampling operators with bandlimited kernels in terms of an averaged modulus of smoothness
Publication TypeJournal Article
Year of Publication2013
AuthorsTamberg, G
Journal Dolomites Research Notes on Approximation
Volume6
IssueSpecial_Issue
Pagination74-82
Date Published09/2013
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
Keywordsaveraged modulus of smoothness., generalized sampling operators
URLhttp://drna.padovauniversitypress.it/2013/specialissue/9
DOI10.14658/pupj-drna-2013-Special_Issue-9